# SDR DALA2025091806864

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 72,976 hours, 33,885 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Bird Ingestion
- Location: Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURNED TO MIA DUE TO RIGHT ENGINE BIRD STRIKE AFTER TAKEOFF.   MAINTENANCE FOUND MULTIPLE FAN BLADES AND FAN CASE DAMAGED. FAN CASE DAMAGE EXCEEDS B737AMM LIMIT. ENGINE CHANGE ON LOG PAGE 1199194.
